MENU

You are here

Publications

Export 88 results:
Filters: First Letter Of Last Name is G  [Clear All Filters]
A B C D E F G H I J K L M N O P Q R S T U V W X Y Z 
G
Giuliani N, Mola A, Heltai L. π-BEM : A flexible parallel implementation for adaptive , geometry aware , and high order boundary element methods. Advances in Engineering Software. 2018 ;121:39–58.
Giuliani N, Mola A, Heltai L, Formaggia L. FEM SUPG stabilisation of mixed isoparametric BEMs: application to linearised free surface flows. Engineering Analysis with Boundary Elements 59 (2015), pp. 8-22 [Internet]. 2015 . Available from: http://urania.sissa.it/xmlui/handle/1963/34466
Giuliani N, Heltai L, DeSimone A. Predicting and Optimizing Microswimmer Performance from the Hydrodynamics of Its Components: The Relevance of Interactions. SOFT ROBOTICS [Internet]. 2018 ;5:410–424. Available from: https://www.ncbi.nlm.nih.gov/pmc/articles/PMC6094362/
Gobbino M, Mora MG. Finite Difference Approximation of Free Discontinuity Problems. Proc. Royal Soc. Edinb. Ser. A 131 (2001), no. 3, 567-595 [Internet]. 2001 . Available from: http://hdl.handle.net/1963/1228
Göttsche L, Kikwai BKipkirui. Refined node polynomials via long edge graphs. Communications in Number Theory and Physics [Internet]. 2016 ;10:193–234. Available from: http://dx.doi.org/10.4310/CNTP.2016.v10.n2.a2
Gover RR, Canzani Y, Jakobson D, Ponge R, Malchiodi A. Conformal invariants from nodal sets. I. negative eigenvalues and curvature prescription. [Internet]. 2014 . Available from: http://urania.sissa.it/xmlui/handle/1963/35128
Grava T, Kapaev A, Klein C. On the tritronquée solutions of P$_I^2$. SISSA; 2013.
Grava T, Claeys T. Solitonic asymptotics for the Korteweg-de Vries equation in the small dispersion limit. SIAM J. Math. Anal. 42 (2010) 2132-2154 [Internet]. 2010 . Available from: http://hdl.handle.net/1963/3839
Grava T, Klein C, Pitton G. Numerical study of the Kadomtsev-Petviashvili equation and dispersive shock waves. Proceedings of the Royal Society A: Mathematical, Physical and Engineering Sciences [Internet]. 2018 ;474:20170458. Available from: https://royalsocietypublishing.org/doi/abs/10.1098/rspa.2017.0458
Grava T, Claeys T. Universality of the break-up profile for the KdV equation in the small dispersion limit using the Riemann-Hilbert approach. Comm. Math. Phys. 286 (2009) 979-1009 [Internet]. 2009 . Available from: http://hdl.handle.net/1963/2636
Grava T, Klein C. Numerical solution of the small dispersion limit of Korteweg de Vries and Whitham equations.; 2007. Available from: http://hdl.handle.net/1963/1788
Grava T, Klein C. Numerical study of the small dispersion limit of the Korteweg-de Vries equation and asymptotic solutions. Physica D 241, nr. 23-24 (2012): 2246-2264. 2012 .
Grava T. On the Cauchy Problem for the Whitham Equations. [Internet]. 1998 . Available from: http://hdl.handle.net/1963/5555
Grava T, Klein C. Numerical study of a multiscale expansion of KdV and Camassa-Holm equation.; 2007. Available from: http://hdl.handle.net/1963/2527
Grava T, Tian F-R. Large Parameter Behavior of Equilibrium Measures.; 2006. Available from: http://hdl.handle.net/1963/1789
Grava T, Pierce VU, Tian F-R. Initial value problem of the Whitham equations for the Camassa-Holm equation. Physica D 238 (2009) 55-66 [Internet]. 2009 . Available from: http://hdl.handle.net/1963/3429
Grava T, Klein C. Numerical study of a multiscale expansion of the Korteweg-de Vries equation and Painlevé-II equation. Proc. R. Soc. A 464 (2008) 733-757 [Internet]. 2008 . Available from: http://hdl.handle.net/1963/2592
Griguolo L, Seminara D, Szabo RJ, Tanzini A. Black Holes, Instanton Counting on Toric Singularities and q-Deformed Two-Dimensional Yang-Mills Theory.; 2007. Available from: http://hdl.handle.net/1963/1888
Gui C, Malchiodi A, Xu H, Yang P. Axial symmetry of some steady state solutions to nonlinear Schrödinger equations. Proc. Amer. Math. Soc. 139 (2011), 1023-1032 [Internet]. 2011 . Available from: http://hdl.handle.net/1963/4100
Gursky M, Malchiodi A. Non-uniqueness results for critical metrics of regularized determinants in four dimensions. Communications in Mathematical Physics, Volume 315, Issue 1, September 2012, Pages 1-37 [Internet]. 2012 . Available from: http://hdl.handle.net/1963/6559
Guzzetti D. Inverse Problem and Monodromy Data for Three-Dimensional Frobenius Manifolds. Mathematical Physics, Analysis and Geometry 4: 245–291, 2001. 2001 .
Guzzetti D. Solving PVI by Isomonodromy Deformations. In: Painlevé equations and related topics : proceedings of the international conference, Saint Petersburg, Russia, June 17-23, 2011 / Aleksandr Dmitrievich Briuno; Alexander B Batkhin. - Berlin : De Gruyter, [2012]. - p. 101-105. Painlevé equations and related topics : proceedings of the international conference, Saint Petersburg, Russia, June 17-23, 2011 / Aleksandr Dmitrievich Briuno; Alexander B Batkhin. - Berlin : De Gruyter, [2012]. - p. 101-105. SISSA; 2011. Available from: http://hdl.handle.net/1963/6522
Guzzetti D. Inverse problem for Semisimple Frobenius Manifolds Monodromy Data and the Painlevé VI Equation. [Internet]. 2000 . Available from: http://hdl.handle.net/1963/1557
Guzzetti D. The elliptic representation of the sixth Painlevé equation. Théories asymptotiques et équations de Painlevé : [colloque], Angers, juin 2004 / édité par Éric Delabaere, Michèle Loday-Richaud. - Paris : Société mathématique de France, 2006. - Collection SMF. Séminaires et congrès. - page : 83-101 [Internet]. 2004 . Available from: http://hdl.handle.net/1963/6529
Guzzetti D. Stokes Matrices for Frobenius Manifolds and the 6 Painlevé Equation. In: Rokko Lectures in Mathematics, Vol 7 [Issue title: Perspective of Painleve equations], (2000), pages : 101-109. Rokko Lectures in Mathematics, Vol 7 [Issue title: Perspective of Painleve equations], (2000), pages : 101-109. Kobe University, Japan; 2000. Available from: http://hdl.handle.net/1963/6546

Pages

Sign in